# SDR SIMA2901

- Difficulty date: October 16, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- Aircraft time: 19,024 hours, 20,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 19429
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSP - FLT 3100 - EMERGENCY LIGHTS AT SEATS 5, 6, AND 7 ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY FOR POWER SUPPLY 21LN IAW SAAB MM 33-50-10.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
